# SDR MASA2010030200441

- Difficulty date: March 2, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N911FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15011
- Aircraft time: 16,765 hours, 12,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED LT AFT EMERGENCY LIGHT BULB, OPS CHECK GOOD.
